# SDR CA980113001

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206BELL
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 406340104101
- Condition: Broken
- Location: Gr Box Pto Seal
- Component: Allsn, 6894171
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED ERRATIC TORQUE INDICATIONS. GEARBOX REMOVED. PTO SEAL LIP FOUND TORN, AND PIECES OF BROKEN SEAL WERE BLOCKING TORQUE METER BLEED HOLE.  THIS IS THIRD INCIDENT NOTED BY THIS O/H SHOP.
